Educational Studies in Mathematics

ISSN: 0013-1954 (Print) 1573-0816 (Online)

Description

Educational Studies in Mathematics presents new ideas and developments of major importance to practitioners working in the field of mathematical education. It reflects both the variety of research concerns within the field and the range of methods used to study them. Articles deal with didactical, methodological and pedagogical subjects, rather than with specific programs for teaching mathematics. The journal emphasizes high-level articles that go beyond local or national interest.

87 Volumes 270 Issues 2,088 Articles available from 1969 - 2014

Browse Volumes & Issues